Left side pains of 15 years gone! Questions about brown spotting & dosage from now on

by U.
(New York)

Hello all, I (44 years/female) have been using Natpro at a rather high dosage (600mg per day, every day continuously) to help with my low progesterone/perimenopause symptoms for about 3-4 months now.

It helped tremendously. The severe pain I had on the left side around every ovulation for 10-20 days each month (!) is gone! I later found out the pain wasn't caused by ovulation as I was wrongly told, but by estrogen spikes. I suffered from that mysterious pain on the left side for around 15 years. No one could help me. My OBGYN had me on progesterone all these years, but it was way too little to have any real impact. (He had me on 200-400mg as suppositories 10 days before period was due - way too little!)

So basically having found your site gave me my life back!! I'm forever grateful!!

However, I'm starting to see the first irregularities in my period now. I have not had a real period this month and have been spotting brown and very little red blood for the whole month now. But it's my first month 100% painfree! (Except some mild random period cramps)

I know that progesterone can disrupt the cycle. I've been slowly reducing from 600mg to 450mg/day (within the last 12 days or so), thinking I might now be stable enough to try and reduce a bit.

About the spotting: Is it normal? Will it stop?

About the Natpro dosage: Is now the wrong time to start reducing while I'm spotting and have no idea what point of my cycle I'm at? Should I wait until the cycle sorts itself out (which I don't know it will since I'm in Perimenopause).

Thank you so much for all you do!

As reference: I had a blood test done 2 months ago, my Estrogen to Progesterone's Ratio was 102:1 (back then I still had symptoms)

Comments for Left side pains of 15 years gone! Questions about brown spotting & dosage from now on

Click here to add your own comments

Nov 30, 2021
U
by: Joy

Hi U

Peri-Menopause (PM) can be a terrible time for most women. 600mg is not considered high if that is what your body requires while it adjusts to progesterone therapy. It can take 2-6 months, possible longer before benefits are felt. I am so pleased that Natpro has helped you. It sounds to me as though you may have Cysts were you tested? That could explain the mysterious plain that you are referring to.

You will, as well as all women in PM benefit by using progesterone every day with no breaks going forward. Periods will now become irregular and using progesterone by following your cycle will become increasingly difficult. Please do yourself a favour and use every day.

Stay on the 450mg per day amount and see how you get on. If you reduced too soon your symptoms could return, if they do, increase until you feel stable enough to reduce slowly again.

Spotting/Heavy Bleeding/Clotting/Continual Bleeding is very common in PM. If it gets too much for you you could try the Heavy Bleeding Protocol which has helped so many women ...

400-500mg Natpro Progesterone Cream per day
2000mg N-Acetyl-Cysteine (NAC) per day
2000mg Taurine per day
5000iu's Vitamin D3 per day
1000mg Bioflavanoids per day

Your progesterone:estrogen ratio is still low, it should be around 600:1 which means that you need to use more progesterone as explained on the Hormone Testing page. However, if you are feeling good then that is great. I would imagine that by now your ratio has improved.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...